# SDR DALA2019010500048

- Difficulty date: January 5, 2019
- Submitted: January 5, 2019
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 52,872 hours, 6,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK CABIN FR 73-74, +YC FOUND CORRODED AFT 60MM AT ATTACHMENT HOLE AREA 40MM W30MM. REPLACED SEAT TRACK PER SRM 52-42-11-001 AND DRAWING F53478207.
